MathSciNet Relay Station
MathSciNet bibliographic data
MR2306029 (2008a:34159) 34K11 (34K40)
Öcalan, Özkan Oscillation of neutral differential equation with positive and negative coefficients. J. Math. Anal. Appl. 331 (2007), no. 1, 644–654.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement